Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 727, NWS Memphis, TN

September 25, 2011Crittenden County, Lee County, St. Francis County, Arkansas; DeSoto County, Tunica County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Sep 25, 2011, 5:28 PM CDT for Crittenden County, Lee County, St. Francis County, Arkansas; DeSoto County, Tunica County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2011, 5:28 PM CDT (22:28 UTC)
Expired
Sep 25, 2011, 6:00 PM CDT
In force
32 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR, DeSoto County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 65 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 3:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WUUS54 KMEG 252228
SVRMEG
ARC035-077-123-MSC033-143-252315-
/O.NEW.KMEG.SV.W.0727.110925T2228Z-110925T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
528 PM CDT SUN SEP 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 615 PM CDT

* AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HAYNES...OR
  8 MILES SOUTH OF FORREST CITY...AND MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3505 9031 3504 9029 3499 9031 3499 9020
      3475 9021 3481 9085 3499 9086
TIME...MOT...LOC 2228Z 267DEG 38KT 3490 9073

$$
3 follow-up statements
792 
WWUS54 KMEG 252242
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SUN SEP 25 2011

ARC035-077-123-MSC033-143-252315-
/O.CON.KMEG.SV.W.0727.000000T0000Z-110925T2315Z/
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-DESOTO MS-
542 PM CDT SUN SEP 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN DESOTO...NORTHERN TUNICA...SOUTHEASTERN ST.
FRANCIS...NORTHEASTERN LEE AND SOUTH CENTRAL CRITTENDEN COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RAWLINSON...OR 8 MILES SOUTHWEST OF HUGHES...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGHES...
NEWPORT...CHATFIELD...BECK...SEYPPEL...BURNT CANE...RAWLINSON...
DEMOCRAT...GREASY CORNER...PENJUR...NORTH HUGHES...SHANNONDALE...MUD
LAKE AND SOUDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 9075 3505 9031 3504 9029 3499 9031
      3499 9020 3475 9021 3480 9074
TIME...MOT...LOC 2242Z 267DEG 38KT 3490 9055

$$
590 
WWUS54 KMEG 252253
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
553 PM CDT SUN SEP 25 2011

ARC035-077-123-MSC033-143-252315-
/O.CON.KMEG.SV.W.0727.000000T0000Z-110925T2315Z/
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-DESOTO MS-
553 PM CDT SUN SEP 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN DESOTO...NORTHERN TUNICA...SOUTHEASTERN ST.
FRANCIS...NORTHEASTERN LEE AND SOUTH CENTRAL CRITTENDEN COUNTIES...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COUNCIL...OR NEAR HUGHES...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGHES...
NEWPORT...CHATFIELD...BECK...SEYPPEL...BURNT CANE...RAWLINSON...
DEMOCRAT...GREASY CORNER...PENJUR...NORTH HUGHES...SHANNONDALE...MUD
LAKE AND RAGGIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3505 9031 3504 9029 3499 9031 3499 9020
      3475 9021 3480 9062 3501 9062
TIME...MOT...LOC 2254Z 267DEG 38KT 3488 9046

$$
403 
WWUS54 KMEG 252300
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT SUN SEP 25 2011

ARC035-077-123-MSC033-143-252311-
/O.CAN.KMEG.SV.W.0727.000000T0000Z-110925T2315Z/
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-DESOTO MS-
600 PM CDT SUN SEP 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DESOTO...NORTHERN
TUNICA...SOUTHEASTERN ST. FRANCIS...NORTHEASTERN LEE AND SOUTH
CENTRAL CRITTENDEN COUNTIES IS CANCELLED...

AT 601 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

LAT...LON 3505 9031 3504 9029 3499 9031 3499 9020
      3475 9021 3480 9062 3501 9062
TIME...MOT...LOC 2301Z 267DEG 38KT 3488 9037

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 2:29 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Sep 25, 2:29 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
229 PM CDT SUN SEP 25 2011

.DISCUSSION...

A COLD FRONT...CURRENTLY LOCATED FROM JONESBORO ARKANSAS TO HOT
SPRINGS ARKANSAS...WILL CONTINUE TO MOVE SOUTHEAST THROUGH THE
MIDSOUTH TONIGHT. SHOWERS AND THUNDERSTORMS HAVE YET TO DEVELOP
THIS AFTERNOON ALONG THE FRONT. THERE WILL CONTINUE TO BE NARROW
WINDOW FOR SEVERE STORMS THROUGH SUNSET. THEREAFTER...THE LOSS OF
DAYTIME HEATING SHOULD PUT AN END TO THE THREAT. THE BEST LOCATION
TO SEE SEVERE WEATHER REMAINS ACROSS EAST-CENTRAL ARKANSAS AND
NORTHWEST MISSISSIPPI WHERE CLOUD BREAKS HAVE OCCURRED ALLOWING
FOR GREATER INSTABILITY. DAMAGING WINDS AND LARGE HAIL WILL BE THE
MAIN THREATS FROM THE SEVERE STORMS. HOWEVER...CANNOT RULE OUT AN
ISOLATED TORNADO DUE TO THE HIGH HELICITY VALUES ACROSS THE AREA
DUE TO THE DEVELOPING SFC LOW ALONG THE FRONT OVER SOUTHWEST ARKANSAS.
HOWEVER...CLOUDS WILL BE MOVING BACK INTO EAST-CENTRAL ARKANSAS
SHORTLY WHICH MAY PUSH THE BEST SEVERE WEATHER LOCATION TO JUST
NORTHWEST MISSISSIPPI. AFTER MIDNIGHT...BEST CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL SHIFT TO WEST TENNESSEE AND NORTH
MISSISSIPPI. LOWS WILL RANGE FROM THE UPPER 40S ACROSS NORTHEAST
ARKANSAS THANKS TO CLEARING BEHIND THE FRONT TO THE MID 60S ACROSS
NORTHEAST MISSISSIPPI.

FRONT WILL CONTINUE TO PUSH EAST ACROSS PORTIONS OF WEST TENNESSEE
NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI ON MONDAY.
MEANWHILE...THE UPPER LOW WILL CONTINUE TO MEANDER AROUND CENTRAL
ILLINOIS. THIS MAY PREVENT CLOUDS FROM CLEARING AS RAPIDLY BEHIND
THE FRONT. WILL KEEP PARTLY CLOUDY CONDITIONS GOING BEHIND THE
FRONT. HIGHS WILL BE IN THE 70S.

MONDAY NIGHT THROUGH WEDNESDAY...MODELS SEEM TO BE IN PRETTY GOOD
AGREEMENT NOW THAT FRONT SHOULD PUSH SOUTH AND REMAIN FAR ENOUGH
SOUTH OF THE CWA. WILL REMOVE CHANCES FOR SHOWERS AND THUNDERSTORMS
ACROSS SOUTHERN PORTIONS OF THE CWA. MEANWHILE...THE UPPER LEVEL LOW
WILL CONTINUE TO MEANDER AROUND THE ILLINOIS/INDIANA CORRIDOR. WRAP
AROUND SHOWERS FROM THE UPPER LOW COULD MOVE INTO PORTIONS OF THE
MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE DURING THIS TIME FRAME
DEPENDING ON THE EXACT LOCATION OF THE UPPER LOW AT THE TIME. THE
GFS REMAINS DRY WHILE THE NAM INDICATES THE POSSIBILITY OF
PRECIPITATION. FOR NOW WILL CONTINUE WITH A DRY FORECAST. LOWS WILL
MAINLY BE IN THE 50S WITH HIGHS IN THE LOWER TO MID 80S.

THURSDAY INTO THURSDAY NIGHT...ANOTHER COLD FRONT WILL SLIDE INTO
THE MIDSOUTH. MODELS INDICATE THE LACK OF MOISTURE SHOULD ALLOW THE
FRONT TO COME THROUGH DRY. COOLER AIR WILL FILTER INTO THE AREA
BEHIND THE FRONT.

FRIDAY INTO NEXT WEEKEND...COOL SFC HIGH PRESSURE WILL BUILD INTO
THE AREA ON FRIDAY PROVIDING PLEASANT AUTUMN CONDITIONS. AN UPPER
RIDGE WILL GRADUALLY BUILD OVER THE AREA THROUGH THE WEEKEND
CONTINUING THE BEAUTIFUL CONDITIONS. SKIES WILL BE CLEAR WITH HIGHS
IN THE 70S AND LOWS IN THE MID 40S TO UPPER 50S.

KRM

&&

.AVIATION...

18Z TAFS

SCATTERED TO NUMEROUS SHRAS AND TSRA PREVAIL OVER NORTHEAST
SECTIONS OF THE MIDSOUTH ATTM THOUGH THE TAF SITES ARE RELATIVELY
QUIET FOR THE MOMENT. A POTENT PIECE OF ENERGY ROTATING AROUND
THE LARGE UPPER LOW NORTH OF THE AREA WILL DEVELOP AND PUSH A COLD
FRONT ACROSS THE MIDSOUTH LATE THIS AFTERNOON INTO THE EVENING.
SHRAS AND TSRAS WILL DEVELOP ALONG THE FRONT AND PUSH ACROSS THE
AREA. ATTM IT LOOK LIKE THE STRONGEST PORTION OF THE LINE WILL
PROBABLY BE TO THE SW OF MEMPHIS TOWARD SOUTHERN ARKANSAS PERHAPS
MOVING INTO NORTHWEST MISSISSIPPI BY EVENING AND WEAKENING AS IT
HEADS EAST. LOOKS LIKE MAINLY VFR CONDS OUTSIDE TSRAS UNTIL THE
FRONT PASSES EACH SITE THEN A PERIOD OF MVFR CIGS WITH LEFTOVER
SHRAS. CONDS WILL LIFT BACK TO VFR FROM NW TO SE AS DRIER AIR
MOVES IN BEHIND THE FRONT. WINDS WILL BE FROM THE SOUTH AHEAD OF
THE FRONT AT 12-14 KTS WITH HIGHER GUSTS EXCEPT AT KJBR WHERE LIGHTER
ESE WINDS WILL PREVAIL. AFTER THE FRONT PASSES WINDS WILL SHIFT
AROUND TO THE N OR NW. THANKS TO THE CWSU FOR COLLABORATION.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  56  76  57  82 /  80  10  10  10
MKL  55  73  49  80 /  90  10  10  10
JBR  49  73  52  80 /  40  10  10  10
TUP  64  75  55  83 /  90  30  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Sep 25, 3:34 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT SUN SEP 25 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
334 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF THE MIDSOUTH...GENERALLY ALONG AND SOUTHEAST OF
A LINE FROM HARRISBURG ARKANSAS TO RIPLEY TENNESSEE AND TO WEST OF A LINE
FROM HUNTINGDON TENNESSEE TO PITTSBORO MISSISSIPPI. A FEW SEVERE
THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL. THE
MOST FAVORED LOCATION FOR A FEW SEVERE THUNDERSTORMS IS FROM EAST
CENTRAL ARKANSAS INTO NORTHWEST MISSISSIPPI AND PERHAPS INTO
SOUTHWEST TENNESSEE. IN THIS AREA...ISOLATED TORNADOES ARE ALSO
POSSIBLE.

LOCALLY HEAVY RAINFALL IS LIKELY ACROSS MUCH OF THE MIDSOUTH THAT MAY
RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING IN THE
SLIGHT RISK AREA.

KRM

In the hours before

Local storm report, Sep 25, 5:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             OSCEOLA                 35.70N 89.99W
09/25/2011  E0.25 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

&&

CDG
Local storm report, Sep 25, 5:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
512 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FUNNEL CLOUD     5 NE DOWNTOWN MEMPHIS   35.18N 89.99W
09/25/2011                   SHELBY             TN   TRAINED SPOTTER

&&

CDG
Local storm report, Sep 25, 5:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
519 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             MILLINGTON              35.33N 89.89W
09/25/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

0518 PM     HAIL             2 NW FRAYSER            35.24N 90.00W
09/25/2011  E1.25 INCH       SHELBY             TN   TRAINED SPOTTER

&&

CDG
Local storm report, Sep 25, 5:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
524 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             MILLINGTON              35.33N 89.89W
09/25/2011  E1.00 INCH       SHELBY             TN   PUBLIC

            AT MILLINGTON ELEMENTARY SCHOOL AND AT MILLINGTON POLICE
            DEPT.

&&

CDG
Local storm report, Sep 25, 5:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             MILLINGTON              35.33N 89.89W
09/25/2011  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

&&

CDG
Local storm report, Sep 25, 5:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 S MILLINGTON          35.32N 89.89W
09/25/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            ALSO HAD 40-50 MPH WIND GUSTS.

&&

CDG

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:45 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett, St. Francis45 min
Sep 25, 4:05 PM CDTTornado WarningMEGCrittenden, Cross40 min
Sep 25, 4:41 PM CDTTornado WarningMEGCrittenden49 min
Sep 25, 4:45 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis45 min
Sep 25, 6:39 PM CDTSpecial Weather StatementMEGPhillips36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.